Translator Disclaimer
2009 Homotopy nilpotency in localized $SU(n)$
Daisuke Kishimoto
Homology Homotopy Appl. 11(1): 61-79 (2009).

Abstract

We determine the homotopy nilpotency of $p$-localized $SU(n)$ when $p$ is a quasi-regular prime in the sense of M. Mimura and H. Toda, "Cohomology operations and homotopy of compact Lie groups I," Topology 9 (1970), 317–336. As a consequence, we see that it is not a monotonic decreasing function in $p$.

Citation

Download Citation

Daisuke Kishimoto. "Homotopy nilpotency in localized $SU(n)$." Homology Homotopy Appl. 11 (1) 61 - 79, 2009.

Information

Published: 2009
First available in Project Euclid: 1 September 2009

zbMATH: 1181.55011
MathSciNet: MR2506127

Subjects:
Primary: 55P60, 55Q15

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.11 • No. 1 • 2009
Back to Top